Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 265865, 11 pages
http://dx.doi.org/10.1155/2014/265865
Research Article

Generalized Common Fixed Point Results via Greatest Lower Bound Property

1Department of Mathematics, King Abdul Aziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, COMSATS Institute of Information Technology, Chak Shahzad, Islamabad 44000, Pakistan
3Department of Mathematical Sciences, UAEU, P.O. Box 15551, Al Ain, UAE

Received 26 March 2014; Accepted 16 June 2014; Published 10 July 2014

Academic Editor: Filomena Cianciaruso

Copyright © 2014 Marwan Amin Kutbi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Marwan Amin Kutbi, Jamshaid Ahmad, Akbar Azam, and Ahmed Saleh Al-Rawashdeh, “Generalized Common Fixed Point Results via Greatest Lower Bound Property,” Journal of Applied Mathematics, vol. 2014, Article ID 265865, 11 pages, 2014. https://doi.org/10.1155/2014/265865.